Black Hair Media Forum Homepage
BHM BHM BHM
Forum Home Forum Home > Skin Care > Dark Spots
  New Posts New Posts RSS Feed - Dark Spots from Hydrogel Butt Injections
  FAQ FAQ  Forum Search   Register Register  Login Login
 

Topic ClosedDark Spots from Hydrogel Butt Injections

 
 Post Reply Post Reply Page  123>
Hair ViVi

Ultra



Author
brownthickness View Drop Down
Junior Member
Junior Member
Avatar

Joined: Dec 31 2009
Location: US - New York
Status: Offline
Points: 513
Direct Link To This Post Topic: Dark Spots from Hydrogel Butt Injections
    Posted: Jan 25 2011 at 7:48am
Hi
 
I got hydrogel butt injections over a year ago and they left like (looks like) dark bruises all over my butt where the injections were. Needless to say I see no difference from the time i walked in that room to the now in size but now have these dark bruises. I was told they would disappear as a bruise would but its been over a year. I am trying to get rid of them or even lighten them. Does anyone know of a lightening cream?? HELP!!!!Cry
Back to Top
Sponsored Links


Back to Top
japans1 View Drop Down
Junior Member
Junior Member
Avatar

Joined: Mar 09 2010
Status: Offline
Points: 167
Direct Link To This Post Posted: Jan 25 2011 at 7:53am
might not be what you want to hear but your best bet would be to see a dem and tell them the TRUTH! About you situation so that they may better help you sort it out.
Back to Top
brownthickness View Drop Down
Junior Member
Junior Member
Avatar

Joined: Dec 31 2009
Location: US - New York
Status: Offline
Points: 513
Direct Link To This Post Posted: Jan 25 2011 at 7:56am

Yeah. i was thinking that too. I am going to call because i may need a prescription.

Back to Top
SimplyKimmy View Drop Down
Senior Member
Senior Member
Avatar

Joined: Nov 28 2010
Location: USA
Status: Offline
Points: 1290
Direct Link To This Post Posted: Jan 25 2011 at 7:57am
Have you tried maderma? I herd it works wonders on scars!
Back to Top
brownthickness View Drop Down
Junior Member
Junior Member
Avatar

Joined: Dec 31 2009
Location: US - New York
Status: Offline
Points: 513
Direct Link To This Post Posted: Jan 25 2011 at 7:58am

I havent but i can try. Thanks

Back to Top
miana79 View Drop Down
Elite Member
Elite Member
Avatar

Joined: Aug 12 2008
Status: Offline
Points: 54033
Direct Link To This Post Posted: Jan 25 2011 at 8:49am
So it's dark spots and not like rough in texture? has there been any dimpling in the area? try using hydroquinone 4% on it along with exfoliating and see what happends. also talk to your derm.
Back to Top
Missvw View Drop Down
Elite Member
Elite Member
Avatar

Joined: Apr 27 2005
Location: Across the Pond
Status: Offline
Points: 40435
Direct Link To This Post Posted: Jan 25 2011 at 8:54am
I agree with miana try using 4% hydorquinone it should help
Back to Top
brownthickness View Drop Down
Junior Member
Junior Member
Avatar

Joined: Dec 31 2009
Location: US - New York
Status: Offline
Points: 513
Direct Link To This Post Posted: Jan 25 2011 at 9:38am
no rough spots. dimpling..  minimal but i think thats from taking maca because it made me gain weight in my butt and thighs. Can you buy that cream over the counter?
Back to Top
SheGotHerOwn View Drop Down
Senior Member
Senior Member
Avatar

Joined: Jan 19 2009
Status: Offline
Points: 1696
Direct Link To This Post Posted: Jan 25 2011 at 11:52pm
i have the same thing on one of my cheeks from the hyaluronic acid injections. the problem with mine is the darkness isnt on top of the skin but inside...idk how to explain it. When i talked to the girl i went thru about it she said i shlda mentioned it sooner but to put milk of magnesia on it. She only told me this a cpl weeks ago so i havent tried it yet but its not really botherin me at this point. gonna get sum tho. idk how tht wld possibly help but gonna try it anyway. I will pm you with results or sumthin when i try it and let you kno how it goes. Had mine done 4 months ago.
Back to Top
brownthickness View Drop Down
Junior Member
Junior Member
Avatar

Joined: Dec 31 2009
Location: US - New York
Status: Offline
Points: 513
Direct Link To This Post Posted: Jan 26 2011 at 6:15am
Milk of Magnesia.. wow.. There most be an ingredient in there that lightens it. I think the bruises are under my skin. some days the look like they getting lighter and some days they look dark again. i have no idea what the issue is but i wish i never got them and to add to that it was not cheap.
Back to Top
Hair ViVi
Ultra
 Post Reply Post Reply Page  123>
  Share Topic   

Forum Jump Forum Permissions View Drop Down